Skip to content
Supartz injections for knee pain
avatar
christykneepain posted:
I have mild chondromalacia but a lot of pain. I have had 2 supartz injections with 3 more to go. For the last two days, pain (more of an constant ache) has been radiating down my shin and making my foot feel weird (makes me constantly want to rotate my ankle). I feel this more in one leg than the other. Will this get worse with the next few shots? Don't know if I should get the next three shots???
Reply
 
avatar
atti_editor responded:
Hi christykneepain,

This is a good thing to bring up to your doctor when you go in for your next shot. He/she will be able to tell you what you can expect from the next 3 shots, and any pain relief methods that might be available to you.

Best wishes,
Atti
 
avatar
dowlmn responded:
are you awake at night w foot movement? I learned that pain down my leg and some tingling in my foot was actually an L5S1 lower back herniated disc. You might want to check that out. I was surprised because my back did not hurt at all.


Featuring Experts

Scott Zashin, MD is a clinical assistant professor at the University of Texas, Southwestern Medical School and maintains a private practice at Presb...More

Helpful Tips

Arthritis in foot
I have had severe arthritis in my right foot for over 4 years now. In 2006, I had cortisone shots and they worked for awhile. Now I just ... More
Was this Helpful?
25 of 37 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.